Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ibroken

Wrong skin color due to accutane treatment...

Recommended Posts

A year and half ago I took the accutane treatment, which pretty much killed the acne

on my skin, leaving but red marks and a different skin color on my entire face,

bit of my neck/throat and underarms.

The arms don't really concern me since I have hair on my arms which covers

most of the discoloring.

However the face color annoys me, since it's still a little red-ish at moments and

sometimes it's quite bright.

The red marks don't bother me, but the color needs to get on track.

How do I get my real skincolor back? Peeling?

I'm Asian and therefor have that tanned skincolor except for on my face, so Help plz!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×